zbMATH — the first resource for mathematics

Maximal Dedekind completion of an Abelian lattice ordered group. (English) Zbl 0432.06012

06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
06F15 Ordered groups
Full Text: EuDML
[1] G. Birkhoff: Lattice theory. third edition. Providence 1967. · Zbl 0153.02501
[2] P. Conrad: Lattice ordered groups. Tulane University 1970. · Zbl 0258.06011
[3] P. Conrad: Some structure theorems for lattice ordered groups. Trans. Amer. Math. Soc. 99 (1961), 212-240. · Zbl 0099.25401
[4] Š. Černák: Completely subdirect products of lattice ordered groups. Acta fac. rer. nat. Univ. Comen., Mathem., 1971, 121-128.
[5] C. J. Everett: Sequence completion of lattice moduls. Duke Math. J. 11 (1944), 109-119. · Zbl 0060.06301
[6] Л. Фукс: Частично упорядоченные алгебраические системы. Москва 1965. · Zbl 1099.01519
[7] J. Jakubík: Radical classes and radical mappings of lattice ordered groups. Symposia mathem. 31 (1977), 451-477.
[8] J. Jakubík: Archimedean kernel of a lattice ordered group. Czech. Math. J. 28 (1978), 140-154. · Zbl 0384.06021
[9] J. Jakubík: Generalized Dedekind completion of a lattice ordered group. Czech. Math. J. 25 (1978), 294-311. · Zbl 0391.06013
[10] F. Šik: Über subdirekte Summen geordneter Gruppen. Czech. Math. J. 10 (1960), 400-424. · Zbl 0102.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.